English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Polynomial Chaos Expansion of Random Coefficients and the Solution of Stochastic Partial Differential Equations in the Tensor Train Format

Dolgov, S., Khoromskij, B. N., Litvinenko, A., & Matthies, H. G. (2015). Polynomial Chaos Expansion of Random Coefficients and the Solution of Stochastic Partial Differential Equations in the Tensor Train Format. SIAM/ASA Journal on Uncertainty Quantification, 3(1), 1109-1135. doi:10.1137/140972536.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-430B-F Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-9DD7-3
Genre: Journal Article

Files

show Files
hide Files
:
2227771_dolgov.pdf (Publisher version), 355KB
Name:
2227771_dolgov.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© 2015 Society for Industrial and Applied Mathematics. This publication is with permission of the rights owner freely accessible on MPG.PuRe
License:
-

Locators

show

Creators

show
hide
 Creators:
Dolgov, Sergey1, Author              
Khoromskij, Boris N.2, Author
Litvinenko, Alexander3, Author
Matthies, Hermann G.4, Author
Affiliations:
1Numerical Linear Algebra for Dynamical Systems, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1832293              
2Max-Planck-Institut für Mathematik in den Naturwissenschaften, Leipzig, ou_persistent22              
3King Abdullah University of Science and Technology (KAUST), Thuwal, Saudi Arabia, ou_persistent22              
4Institute for Scientific Computing, Technische Universität Braunschweig, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2015
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1137/140972536
Other: pubdata_escidoc:2125568
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: SIAM/ASA Journal on Uncertainty Quantification
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 3 (1) Sequence Number: - Start / End Page: 1109 - 1135 Identifier: -